MAUDE Adverse Event Report: EDWARDS LIFESCIENCES HEMOSPHERE ALTA ADVANCED MONITORING PLATFORM; CATHETER, FLOW DIRECTED

EDWARDS LIFESCIENCES HEMOSPHERE ALTA ADVANCED MONITORING PLATFORM; CATHETER, FLOW DIRECTED
Model Number ALTAALL1
Medical Device Problem Code Incorrect Measurement (1383)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 06/24/2025
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
Complaint histories for all reported events are reviewed against trending control limits on a monthly basis, and any excursions above the control limits are assessed and documented as part of this monthly review.The manufacturing records were reviewed for the lot involved and there is no indication of a related nonconformance.All process parameters were met and inspections passed successfully.
 
Event or Problem Description
As reported, during this alta target market release (tmr) using a swan-ganz iq catheter, the dpdt rv value (111 mmhg/s) was much lower than the dpdt obtained using the echo to graph the waveform of the rv (699 mmhg/s).There was no allegation of patient injury.There will be no product return as this is a tmr.
 
Additional Manufacturer Narrative
Updated: b5 (event description), g6 (type of report), h3 (device evaluated by manufacturer), h6 (component code, type of investigation, investigation findings, investigation conclusions).Added: h2 (type of follow-up).The device of the reported complaint was not returned for evaluation; however, images and software logs were provided.Review of the provided images and software log confirmed normal device behavior.The appropriate error messages were displayed to warn the user that they would be unable to analyze boluses.The allegation of inaccurate rv values when compared to echo was unable to be confirmed, as there was no clinical data / echo data / timestamps provided to compare with the software log.The product non-conformance was unable to be confirmed as the product was not returned.There was no evidence of product non-conformance or labeling/ifu inadequacies identified.Based on the information obtained, the root cause of the alleged complaint was unable to be determined.The manufacturing records were reviewed and there is no indication of a related non-conformance; all process parameters were met, and inspections passed successfully.Complaint histories for all reported events are reviewed against trending control limits on a monthly basis, and any excursions above the control limits are assessed and documented as part of this monthly review.
 
Event or Problem Description
As reported, during this alta target market release (tmr) using a swan-ganz iq catheter, the dpdt rv value (111 mmhg/s) was much lower than the dpdt obtained using the echo to graph the waveform of the rv (699 mmhg/s).Additionally, thermodilution was tried to be completed but it remained on baseline calculation about 10 minutes and, after that, no values were provided.In the meantime, several error messages were displayed due to values out of limits.Furthermore, at the time of injecting the bolus, an error message saying that injectate temperature was not low enough was displayed, being that the bolus was cold.The issue was solved by moving the limits and clearing the alarms.There was no allegation of patient injury.

Brand Name
HEMOSPHERE ALTA ADVANCED MONITORING PLATFORM
Common Device Name
CATHETER, FLOW DIRECTED
Manufacturer (Section D)
EDWARDS LIFESCIENCES
one edwards way
irvine CA 92614
Manufacturer (Section G)
EDWARDS LIFESCIENCES
one edwards way
irvine CA 92614
Manufacturer Contact
samantha eveleigh
1 edwards way
irvine, CA 92614
9492503939
MDR Report Key22493448
Report Number2015691-2025-05667
Device Sequence Number17174027
Product Code DYG
UDI-Device Identifier00690103217957
UDI-Public(01)00690103217957(11)240917
Combination Product (Y/N)N
Initial Reporter CountryUS
PMA/510(K) Number
K242451
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source Other,Foreign,Health Professional,User Facility,Company Representative
Initial Reporter Occupation Physician
Type of Report Initial,Followup
Report Date (Section B) 09/23/2025
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Model NumberALTAALL1
Was Device Available for Evaluation? No
Is the Reporter a Health Professional? Yes
Was the Report Sent to FDA? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 06/24/2025
Supplement Date Received by Manufacturer09/10/2025
Initial Report FDA Received Date07/14/2025
Supplement Report FDA Received Date09/23/2025
Was Device Evaluated by Manufacturer? (Y/N) Yes
Date Device Manufactured09/17/2024
Is the Device Labeled for Single Use? (Y/N) No
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Reuse
Patient Sequence Number1
Patient SexUnknown